# SDR AALA202510212595

- Difficulty date: September 11, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RAIL DUMMY Y503.2 LOC. AT LEVEL FR16 AT FWD GALLEY AREA CORROSION ARE: L= 0.611 INCH, W= 0.350 INCH D=0.005 INCH. MAINTENANCE REPLACED RAIL DUMMY Y503.2 LOC. AT LEVEL FR16 AT FWD GALLEY AREA IAW A319 SRM-51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53112825 AND DWG D53112826.
